# SDR HEEA0012304

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35712519127
- Condition: Failed
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS HIGH OUT OF TOLERANCE.  NEEDLE STICKS AT 800 DEGREES. SENT TO MASCO FOR INSPECTION AND REPAIR.
